# SDR SCNA11010

- Difficulty date: May 19, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 37,288 hours, 14,125 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 SLAT L/E SKIN LWR SURFACE CRACKED 61 INCHES O/B OF I/B SIDE MARKED.  TWO CRACKS FOUND (.9375 & .25).  REPAIRED NR 2 SLAT IAW SCA EA 57-8389.
